# SDR HEEA0010019

- Difficulty date: June 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206L
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Assy
- Part number: 206033004155S
- Condition: Mis Mfg
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MISMANUFACTURED...IMPERFECTION DURING ROLLING OF NEW SKIN TO PROPER CONTOUR.  FOUND HORIZONTAL CREASE IN THE FULL LENGTH OF SKIN.
